7 doctors weighed in:

When I seat in a chair I feel gives me more desires to urinate and I m taken bactrim (sulfamethoxazole and trimethoprim) jus for 4 days now.?

7 doctors weighed in
Dr. George Klauber
Pediatrics - Urology
2 doctors agree

In brief: ? Prostatitis

Sitting in a chair causes pressure on the prostate gland and produces your desire if you have prostatitis.
If you are male 4 days into Bactrim (sulfamethoxazole and trimethoprim) is a short time. Complete your 2 - 3 week course, by which time symptom should have gone. Women with a UTI & cystocele can have similar symptoms.

In brief: ? Prostatitis

Sitting in a chair causes pressure on the prostate gland and produces your desire if you have prostatitis.
If you are male 4 days into Bactrim (sulfamethoxazole and trimethoprim) is a short time. Complete your 2 - 3 week course, by which time symptom should have gone. Women with a UTI & cystocele can have similar symptoms.
Dr. George Klauber
Dr. George Klauber
Thank
1 doctor agrees

In brief: Incomplete emptying

Get repeat culture, post void residual, and see urologist.
..May have over active bladder.

In brief: Incomplete emptying

Get repeat culture, post void residual, and see urologist.
..May have over active bladder.
Dr. Richard Sarle
Dr. Richard Sarle
Thank
Dr. Nicholas Nomicos
General Practice
1 doctor agrees

In brief: Follow-up with Dr.

With persisting symptoms, particularly with you on bactrim, (sulfamethoxazole and trimethoprim) they follow-up with your physician is indicated.
It is possible to Bactrim (sulfamethoxazole and trimethoprim) did not cover the infection or, based on your description of symptoms, that something else is going on. Either way, it is important to follow-up with your physician for further evaluation, testing, and treatment.

In brief: Follow-up with Dr.

With persisting symptoms, particularly with you on bactrim, (sulfamethoxazole and trimethoprim) they follow-up with your physician is indicated.
It is possible to Bactrim (sulfamethoxazole and trimethoprim) did not cover the infection or, based on your description of symptoms, that something else is going on. Either way, it is important to follow-up with your physician for further evaluation, testing, and treatment.
Dr. Nicholas Nomicos
Dr. Nicholas Nomicos
Thank
Get help from a real doctor now
Dr. Peter Kurzweil
Board Certified,
47 years in practice
16M people helped
Continue
108,000 doctors available
Read more answers from doctors